MathSciNet Relay Station
MathSciNet bibliographic data
MR871666 22E46 (22E47)
Casian, Luis G.; Collingwood, David H. Complex geometry and the asymptotics of Harish-Chandra modules for real reductive Lie groups. I. Trans. Amer. Math. Soc. 300 (1987), no. 1, 73–107.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement